# SDR AWXA200700801

- Difficulty date: July 7, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 64,966 hours, 40,298 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: 4875
- Condition: Failed
- Location: Rt Mlg
- Part time: 27,146 hours, 17,363 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MKE - PHX - EL - LOG# 7746754 - CREW SELECTED GEAR DOWN, RIGHT MAIN RED LANDING GEAR LIGHT REMAINED ILLUMINATED, GREEN LIGHT ON NOSE AND LEFT MAIN.  TOWER CONFIRMED RIGHT GEAR WAS UP.  THE CREW DECLARED AN EMERGENCY AND PERFORMED GEAR LIGHT DISAGREEMENT CHECKLIST.  CREW PERFORMED MANUAL GEAR EXTENSION, 3 GREEN LIGHTS.  THE CABIN WAS PREPARED FOR AN EMERGENCY LANDING.  THE LANDING WAS UNEVENTFUL.  THE A/C TAXIED TO THE GATE.  MX PERFORMED GEAR SWING OF RIGHT MLG.  MX FOUND GEAR WOULD NOT DROP WHEN SELECTING GEAR HANDLE FROM OFF TO DOWN.  OPS NORMAL WHEN GEAR HANDLE MOVED FROM UP DIRECTLY TO DOWN.  MX REMOVED AND REPLACED RT MLG UP LOCK ACTUATOR, RT TRANSFER CYLINDER AND RT MLG MODULAR PACKAGE IAW REF R4M32010, M
